# SDR ASAA2023050543171

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 39,279 hours, 12,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1603
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 87,033 hours, 44,397 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED AND WON'T TRIP RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TAV REF B737-900 AMM 21-61-21.
